I took more than the recommended dosage and I am experiencing side effects. I was taking a capsule, 200mcg three times a day for about two weeks. Then I realized something was wrong. I read over the dosage insturctions and found I was not to take more than 400mcg a day, I was taking 600mcg. At first I felt dizzy, nervous, tingling in parts of my body, fatigue on top of the fatigue I was already having, tired, weak, and these are all symptoms on the list of selenium toxicity. Also mild nerve damage was on the list and I have a slight numbness in areas on the left side of my body. Not my entire left side but areas from my under arm to my foot. I've never experienced anything like this before and I wish I knew what to expect now that I have ceased taking the suppliment. I have looked this up on the internet but I can't seem to find any information that says how long these symtoms will last. I guess it's very guadually going away. I stopped taking this suppliment about four days ago. Does anybody know anything about this?

Thanks,
rvnew